Skip to content

Read user comments about the side effects, benefits, and effectiveness of Crestor oral.

Overall User Ratings

719 Total User Reviews

User Reviews

«Previous 11-15 of 362 Next»
Condition: High Cholesterol
8/1/2014 12:40:08 PM

Reviewer: kne, 65-74 Female on Treatment for 6 months to less than 1 year (Patient)

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 3

Satisfaction

Current Rating: 1

Comment:
Lower back, leg, knee and ankle pain. Could not climb stairs. I have been off Crestor for one month and still have pain, mostly at night. I have sever popping and grinding in knees and ankles that I have never had before taking Crestor.

Condition: High Cholesterol
7/29/2014 11:35:33 PM

Reviewer: 65-74 Male (Patient)

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 4

Comment:
This is a very good drug

Condition: High Cholesterol
6/10/2014 3:29:47 PM

Reviewer: Statelineandi, 55-64 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 3

Satisfaction

Current Rating: 1

Comment:
In the 3rd week of treatment, I got several floaters in my right eye and flashes of light--like a rainbow--in my right peripheral vision. I immediately stopped taking it. It took a year before the side effects stopped, although 3 years later I occasionally see the rainbow flash. Since I was concerned about my retina being affected, I stopped taking it. My new doctor has begged me to take Lipitor a ... Show Full Comment

Condition: High Cholesterol
6/9/2014 10:05:24 AM

Reviewer: Dottie, 65-74 Female on Treatment for 5 to less than 10 years (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 5

Comment:
I take 20 mg daily. This drug has significantly reduced my LDL numbers

Condition: High Cholesterol
6/4/2014 4:46:59 PM

Reviewer: tomdog, 65-74 Male on Treatment for 10 years or more (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 1

Comment:
I have been taking Crestor for many years. I can't remember how many,but the pain and weakness in my legs, knees, hips, feet, lower back, shoulders and arms. I just read that statins can cause renal failure; I'm also dealing with that.I have always been active and wish to stay active but the inherent pain associated with exercise makes that impossible. I'm getting very worried that med ... Show Full Comment

«Previous 11-15 of 362 Next»

Ask the pharmacist

Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
See the Ask the Pharmacist event schedule.

Ask a Question

Popular Slideshows & Tools on WebMD

bloodstream
Tips to help prevent clots.
checking blood sugar
Symptoms, diagnosis and treatment.
acupuncture needle on shoulder
Live and thrive.
gloved hand holding syringe
10 preventable diseases.
lone star tick
How to identify that bite.
man eating meal
Folates, green tea and more.
brain scan with soda
Tips to avoid complications.
disciplining a boy
Types, symptoms, causes.
Woman with stressed, fatigue
Get relief tips.
restroom sign
Food and drinks that make you go.
two male hands
Understanding RA.

Newsletters

Subscribe to free WebMD newsletters.

  • WebMD Daily

    WebMD Daily

    Subscribe to the WebMD Daily, and you'll get today's top health news and trending topics, and the latest and best information from WebMD.

  • Men's Health

    Men's Health

    Subscribe to the Men's Health newsletter for the latest on disease prevention, fitness, sex, nutrition, and more from WebMD.

  • Women's Health

    Women's Health

    Subscribe to the Women's Health newsletter for the latest on disease prevention, fitness, sex, diet, anti-aging, and more from WebMD.

By clicking Submit, I agree to the WebMD Terms & Conditions & Privacy Policy

WebMD the app

Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

Find Out More
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.